# SDR DLM11950830

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WEAR DAMAGE TO WING LEADING EDGE AT THE INTERSECTION OF NR 1 AND NR 2 LEADING EDGE SLATS.  REPAIRED PER SRM 57-10-00 PG 63.
